# SDR UIEA2019060524369

- Difficulty date: June 2, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,512 hours, 18,520 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 211734220
- Part serial: 117A0532
- Condition: Failed
- Location: Apu
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT.  DURING THE APU TROUBLESHOOTING, FOUND THE ECU UNABLE TO SHOW ANY KIND OF MESSAGE AND CODE. REMOVED AND REPLACED ECU IAW AMM 49-61-05-40. REMOVED AND REPLACED APU STARTER IAW AMM 49-41-01-004-001 & 49-41-01-404-007.  APU STARTED & RAN NORMAL. REMOVED AND REPLACED THE PRESSURE SENSOR IAW AMM 49-61-04-002-001-402-006. APU OPS CHECKED GOOD. REMOVED AND REPLACED SURGE CONTROL VALVE IAW AMM 49-53-01-401. NO HELP. REMOVED AND REPLACED ECU IAW AMM 49-61-05. OPS CK NORMAL.
